Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

What is going on with my joints!


[Lo...]

Recommended Posts

I have the muscle pain, joint pain, you name it pain throughout my withdrawal. But last night I woke up in extreme over the top pain in my right elbow. It hurt so bad I could hardly straighten it. My husband actually had to help massage it and slowly get it moving. What I want to know is what is up with this. This is the worst gong show from hell.
Link to comment
Share on other sites

Have either if you gone to your doctor with these joint pains? What have they told you?

 

I've developed what seems to be bursitis in my hip. It is painful. But so is everything else these last several months of tapering. So I'm just assuming the hip pain has something to do with the w/d. It's hard to know which pain is worth a doctor visit, isn't it?

 

Hope you're both feeling better.

 

 

Link to comment
Share on other sites

Mine is mostly shoulders and legs . I could reach down and pic up a paper clip and my legs will crack. And I get jelly legs allot . If I over Exert
Link to comment
Share on other sites

×
×
  • Create New...